# SDR 9705329967

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, OVERHEAD EMERGENCY LIGHTS AT FORWARD GALLEY TO ROW 2 FAILED TO TEST.  MAINTENANCE REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
